Jump to content

JordanRiver stopped Viibryd


JordanRiver

Recommended Posts

JordanRiver

I stopped Viibryd approximately 8 months ago.  I was on it for 8 years.  I felt much better and tapered.

I still had the anxiety and found that I became even more stressed at work.

A few weeks ago, I highlighted my hair with a touch up kit along the top and sides, and I left it on too long.  ( was suppose to leave it on 10 min and left it on for 30).

The next day (Easter), I was at a restaurant and all of a sudden my scalp felt like it was on fire, and the burning travelled to my shoulders, arms, and legs.

I went to the dermatologiest the next day and he couldnt really see anything, but gave me some liquid steroid to use.  I used it for 5 days but it burned badly when i used it, so he told me to stop.  I have since gone to my doctor who thinks it could be anxiety, or it could be that the nerves on the scalp are irritated.

Each time I get stressed, I can feel the burn starting again and traveling.  It is very distressing.  Perhaps this has nothing to do with the hair dye and maybe it is just anxiety and stress.  I have never encountered this and it is causing my anxiety to be even worse.   My psy doc gave me lexapro to startup, and I was on 5mg for 1 week, and then tried to go to 10 and the burning started again, so we stopped.  So she gave me .25 xanax to splilt in half and take 1/2, twice a day.

I am just praying that i dont have damage. I guess the next step would be to go to a neurologist, but I am so anxious.  I try to tell myself that maybe these are withdrawal symptoms from the viibryd that have just now shown up. Please, if anyone has a word to offer, I would appreciate it so much. God Bless.

2008 - 2010 Lexapro 5mg then 20mg

2010 transition to Viibryd 10 mg to 40

2017- reduced to 30mg , 20mg

June- September 2020 15mg, 10, to 5 

September 2020 - stopped

April 2021 - Have major anxiety again 

Current med: Xanax when needed 

Vitamins: Magnesium Chelate, Multi, flax oil, omega 3, Gaba, 

Link to post
  • Administrator
Altostrata

Welcome, @JordanRiver

 

I moved your post here to start your own Introductions topic, where you can ask questions about your particular situation and post updates of your progress. It is a kind of self-authored case history.

 

I am sorry you had an allergic reaction to the hair preparation.

 

I doubt this reaction is related to going off Viibryd. However, this may have been withdrawal symptoms from going off Viibryd and not a return of your original anxiety:

8 hours ago, JordanRiver said:

I still had the anxiety and found that I became even more stressed at work.

 

How did you taper Viibryd? Did you get any withdrawal symptoms? How long have you been off it?

 

To help us out, follow these instructions Please put your drug and withdrawal history in your signature You may need to use a computer to do this.

 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
JordanRiver

Thank you so much. I have updated my signature. I have been off Viibryd approximately 8 months. I have has a lot of stress and some anxiety since coming off. I was on Viibryd for a long time and felt better so I weaned myself.  I am not sure if I had a reaction to the hair dye or if it was anxiety and Viibryd withdrawal. I went to my dermatologist who prescribed me steroid lotion which made it worse. So I went back and a different doc there said my scalp was fine a prescribed me gabapentine for nerves, and then told me maybe I should go to a Neurologist and maybe had some sort of polyneuropothy on my scalp nerves. ( I’ve never had this reaction when doing my hair, but I did leave the solution on too long) 
I went to my regular doc who did blood work last week and it came back fine. 
I then went to my psychiatrist who wanted me to start lexapro. I took lexapro last week at .5mg for 7 days. On the 8th day I took 10 mgs which made me very anxious and the burning sensation from my scalp to my shoulders to my arms and legs was felt again.  So I called her and she said to stop the lexapro. I have Xanax that I used for a few days. 

I also get worked up and trembling. This has been going on for 3 weeks, and my anxiety is very high now. I made the mistake of googling symptoms which has caused me great distress.  Anytime i get stressed I am now getting these sensations. I am praying diligently for healing. 

Thank you for helping me. 

 

2008 - 2010 Lexapro 5mg then 20mg

2010 transition to Viibryd 10 mg to 40

2017- reduced to 30mg , 20mg

June- September 2020 15mg, 10, to 5 

September 2020 - stopped

April 2021 - Have major anxiety again 

Current med: Xanax when needed 

Vitamins: Magnesium Chelate, Multi, flax oil, omega 3, Gaba, 

Link to post
  • Administrator
Altostrata

Have you had a problem with health anxiety before? If so, you will want to see a therapist or counselor who can coach you in techniques to manage it.

 

This is a site for going off psychiatric drugs. How may we help you?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
JordanRiver

Thank you. I found your site when searching for withdrawal symptoms from antidepressants to see if anyone else had issues with withdrawal symptoms months after stopping. I saw a forum about the burning sensations after withdrawal, months later; so I was hoping that find answers to see if it was still possible to have a withdrawal symptoms arise months after stopping. The forum located at this link spoke of this issue. 

Perhaps that is what is happening to me. And yes, I do have health anxiety and have had sought help online. Thank you for encouragement. 


https://www.survivingantidepressants.org/topic/6548-paresthesia-pins-needles-numbness-tingling-burning-sensations-aka-neuropathy/

 

2008 - 2010 Lexapro 5mg then 20mg

2010 transition to Viibryd 10 mg to 40

2017- reduced to 30mg , 20mg

June- September 2020 15mg, 10, to 5 

September 2020 - stopped

April 2021 - Have major anxiety again 

Current med: Xanax when needed 

Vitamins: Magnesium Chelate, Multi, flax oil, omega 3, Gaba, 

Link to post
On 5/2/2021 at 10:49 PM, JordanRiver said:

I also get worked up and trembling. This has been going on for 3 weeks, and my anxiety is very high now. I made the mistake of googling symptoms which has caused me great distress.  Anytime i get stressed I am now getting these sensations. I am praying diligently for healing.

What are your non drug coping skills for anxiety?

Been on medication since 1999. Previous medications include Remeron, Zoloft, Celexa, Lexapro, Xanax, Ativan, Valium.

 

Since 3/20 CT’ed MMJ, fast tapered 10mg Lexapro and 2mg Abilify (was on each for about a month) and tapered off 50 mg Amitriptyline. 

 

Klonopin: doses varied since 2001; currently on .5 mg

 

Supplements: Magnesium citrate: 250 mg; Fish oil: 1200 mg

 

“We can not solve our problems with the same level of thinking that created them.”  - Albert Einstein 

 

 

 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy